# SDR 9614386307

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE UPPER DECK FLOOR BEAM UPPER CHORD AT BS 980, RBL 20 TO RBL 30.  REPAIRED BEAM (P/N 65B25643-4) PER EA 63-101956.
